Monday, January 6, 2020

Eye update

Hi Everyone!

This is a quick eye update. I saw the eye doc today and with the escalating symptoms it has actually helped the doctor with a treatment. He believes that there is inflammation on the ocular nerve. He has prescribed 80mg of prednisone. Holy Macaroni. This is a huge dose. I have taken pred many times but never this high of a dose. I will tell you I feel so strange and my stomach is screaming at me. The doctor said to take OTC anti acids. I have that covered. Sooo if this fixes my eye I can deal with a a bit of pain in my stomach. He also phoned the neuro ophthalmologist, (for the third time) He agreed the treatment is sound and that he would see me as well. So again I am waiting to hear from him.
I am off to bed. Soda crackers and 7-UP  yum yum.
Thanks everyone for all of your prayers, healing energy, and well wishes. 
It all helps so very much.
This is truly how I feel. LOL
 

Nicole/DVArtist
Honor and integrity in art, in life.

7 comments:

  1. Well, this is good development towards a cure! Prednisone is a bitch though, isn't it. Take care of your tummy and try not to kill anyone in a roid-rage, okay? lol

    ReplyDelete
  2. Really hope this treatment works. x

    ReplyDelete
  3. That would be great and it will strike and promise improvement or even healing. Taking the stomach off the stomach is important!
    I keep my fingers crossed that everything will be fine!
    Hugs Elke

    ReplyDelete
  4. Oh you poor thing!!! 80mg wow. If it helps, I agree, bring on the Tums. When will you expect to see any improvement?

    ReplyDelete
  5. This is good news, Nicole. I hope this brings about a cure, and it will be worth the temporary discomfort brought on by the Prednisone. I've taken it before myself for asthma and it worked so quickly that I couldn't believe it. Take care, and may God bless you. :o)

    ReplyDelete
  6. Please take of your tummy!! I pray this helps!!! This is good news Nicole! Big Hugs!

    ReplyDelete
  7. I am really happy that there is good news somewhere in this post. Maybe they will finally have the cure that you so badly need. I have no idea what Prednisone is, but it sounds rather dangerous, especially in that high dosage. Rest may be the next best thing, too. Feel better soon, dear Nicole.

    ReplyDelete

I am sorry I had to put a word verification for my comments due to the unsightly spam comments against women. Please take the time to leave me a comment. I love hearing from you.